# SDR SRXR201806090050

- Difficulty date: June 9, 2018
- Submitted: June 9, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 65,371 hours, 13,391 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA75452
- Condition: Corroded
- Location: Fuselage
- Part time: 65,371 hours, 13,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE/LONGERON 28R STA 1361 TO STA 1401 HAS CORROSION. ACCOMPLISHED REPAIR ON CENTER FUSELAGE LONGERON 28R BETWEEN STA 1361 TO STA 1401 PER EA 011-5340-52-A7249 I/R REF NRC A040825.
